Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 6, Issue 2, 85 - 165
Articles: 1 - 8 XML export
A New And Quick Method To Detect Dos Attacks By Neural Networks
Author(s): Mohammad Masoud Javidi, M. Hassan Mohammad Hassan
Pages: 85-96
A New Method For Clustering In Credit Scoring Problems
Author(s): Mohammad Reza Gholamian, Saber Jahanpour, Seyed Mahdi Sadatrasoul
Pages: 97-106
Choosing An Appropriate Factorial System Through The Modern And Outmoded System By Two Approaches Anp Ahp-fuzzy
Author(s): Gholamreza Abdollahzadeh, Mohammad Javad Taheri Amiri, Ehsan Akbari Kaffash, Media Hemmatian, Soroush Keihanfard
Pages: 107 - 117
Fixed Point Theorems For Weakly Compatible Maps Under E.a. Property In Fuzzy 2-metric Spaces
Author(s): H. Shojaei, K. Banaei, N. Shojaei
Pages: 118-128
A New Mechanism For Traffic Reduction The Serviceresource Discovery Protocol In Ad-hoc Grid Network
Author(s): A.s. Izadi, A.r. Sahab, J. Vahidi
Pages: 129-138
Use Of Computer Facilities For Study Of Geodesics Schwarzschild Robertsonwalker Space-time
Author(s): Jamal Saffar Ardabili, Mahnaz Ebrahimi
Pages: 139 -145
Optimization Of Orthogonal Polyphase Coding Waveform For Mimo Radar Based On Evolutionary Algorithms
Author(s): Hamed Azami, Milad Malekzadeh, Saeid Sanei , Alireza Khosravi
Pages: 146 - 153
A Graph Based Approach For Clustering Ensemble Of Fuzzy Partitions
Author(s): Mohammad Ahmadzadeh, Zahra Azartash Golestan, Javad Vahidi, Babak Shirazi
Pages: 154 - 165

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more